I want to try Nortriptyline again, but my psych doc is hesitant. He prescribed me Seroquel and Abilify but my pharmacist refused to fill them, advising not to take them together at my age (67). I used to take Pamelor for 30 years and where it did nothing for depression, it controlled anxiety, panic disorders and managed migraine.
Waiting to hear back from my psych doc today if he will approve Nortriptyline. I need to sleep. I need something to help with agoraphobia, terrible anxiety and panic. Everything I take activates anxiety and panic. Leaving my home is a battle with fear.
Since upping my lamictal dose (only to 75) I gradually noticed increading strange muscular pains and cramps, akin to what I imagine arthritis to be like. I obviously have noticed that lamictal side effects tend to dissipate after a while after a dosage change, and of course had much more intense pains, headaches and other such things around the increase time howhever these particular ones appeared after the initial S/E subsided and have progressively worsened. These are focused on my legs, primarily my calf and knee joints, and have affected my gait. Alongside this I've notices strange muscular twitches and sharp pains, primarily in the leg areas but occasionally other muscle areas.
I have noticed there is some info and muscle pain does seem to be a known side effect of lamictal, but was wondering if anyone has experience in treating this? Am wondering whether to reduce dose, which is a difficult choice as 75 is the highest dose I've been able to tolerate and is still pretty subtherapeutic.
I should probably note on the list of odd side effects that I also have a crazy range of odd head, neck and jaw pains, alongside ocular aura w/out migraine (like a dull pain behind the eye accompanied with a feeling of a round orb or spot sorta behind vision), although these are harder to pin on the lamictal... Fun times...
Hello again friends. It has been a few years. I was HaloGirl66. Or IndyMode. I can't remember. But I re-registered because I couldn't recover my old user info.
I've had severe insomnia, ADHD, GAD & Migraines for years and am now going through a bipolar diagnosis.
So hello again.
Last week I had a migraine that lasted about 5 days. Normally I can take codeine and it will go away in less than 24 hrs. This one didn't, every time the drugs wore off it was still there. I usually getting vision blacking/tunnel vision and vomiting but this time I didn't have any of that. I was unable to recognise sounds for what they were (bins being wheeled, fans, thunder etc), my neighbour pointed out to me that I had been confused a few times in the last couple of days. I also had trouble with driving and following where things were and what was parked/car park vs queues on roads. I've never had cognitive processing problems with a migraine before. The last thing was a feeling of slowly expanding pressure above and behind my left temple one night that left me sitting unable to do anything for a few minutes. I remember thinking I should go to the hospital but I couldn't make the thoughts turn into actions. I saw a doctor yesterday and he said that even though it's unusual it's probably just a migraine aura and then gave me Maxalt after I'd told him the wafers hadn't worked for me in the past.
My pain is gone today but every now and then I still get a weird pressure feeling where I'd had it before and there are random light stabbing pains. Mentally I feel fuzzy and unfocused. Does this sound normal for a migraine? Does it sound like anything else? I know this isn't the place to diagnose but I'm wondering how soon I should go back and see the doctor again. At the time I was taking tranexamic acid (a blood clotting medication) but the doctor seemed to brush that off as unrelated.
Hey there! I have been diagnosed with migraines to explain vertigo that started in 2012 on my honeymoon in Italy and lasted pretty much 1-2 years after that. It was off and on, more or less all of the time. I felt like a little boat tied to a dock. I went to several neurologists, and they said it was just migraines and put me on Topamax and then later switched it to Trokendi XR. Has anyone else experienced vertigo that lasted that long that someone said was just migraines?